# SDR ASAA2023030942526

- Difficulty date: March 9, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 143A7501202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION PANEL STA 500C TO 500E HAS CORROSION. GROUNDED - YES. CORROSION FOUND TO BE BEYOND LIMITS IAW B737-800 SRM 53-00-53-1A-2 FIG 103 CUTOUT DAMAGED SECTION AND PERFORMED SIDEPLATE REPAIR IAW B737-800 SRM 53-00-53-2R-5W- .4 O- .040 R- 0 L- .5 D- .040.
